# SDR SIMA962352

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW -  FLT 3826 - AIRSTAIR EMERGENCY LIGHT INOP.  REPAIRED BROKEN WIRES IN CANNON PLUG.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
